Items where Author is "Eaton, Charles W."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 14.

Article

An, Jianbei and Eaton, Charles W. (2009) Nilpotent blocks of quasisimple groups for odd primes. Journal für die reine und angewandte Mathematik (2009.6). ISSN 1749-9097 (In Press)

Eaton, Charles W. (2008) Perfect generalized characters inducing the Alperin-McKay conjecture. Journal of Algebra, 320 (6). pp. 2301-2327. ISSN 0021-8693

Eaton, Charles W. (2006) A class of blocks behaving like blocks of p-solvable groups. Journal of Algebra, 301. pp. 337-343. ISSN 0021-8693

Eaton, Charles W. (2005) A note on vertices of simple modules. Preprint, submitted for publication. (Submitted)

Eaton, Charles W. (2005) Vertices for irreducible characters of a class of blocks. Journal of Algebra, 286 (2). pp. 492-499. ISSN 0021-8693

An, Jainbei and Eaton, Charles W. (2005) Modular representation theory of blocks with trivial intersection defect groups. Algebras and Representation Theory, 8 (3). pp. 427-448. ISSN 1386-923X

Eaton, Charles W. (2004) The equivalence of some conjectures of Dade and Robinson. Journal of Algebra, 271 (2). pp. 638-651. ISSN 0021-8669

Eaton, Charles W. (2003) Generalizations of conjectures of Brauer and Olsson. Archiv der Mathematik, 81 (6). pp. 621-626. ISSN 1420-8938

Eaton, Charles W. and Robinson, Geoffrey R. (2002) On a minimal counterexample to Dade's projective conjecture. Journal of Algebra, 249 (2). pp. 453-462. ISSN 0021-8669

MIMS Preprint

Eaton, Charles W. (2014) Morita equivalence classes of 2-blocks of defect three. [MIMS Preprint]

An, Jianbei and Eaton, Charles W. (2009) Nilpotent blocks of quasisimple groups for the prime two. [MIMS Preprint]

Craven, David A. and Eaton, Charles W. and Kessar, Radha and Linckelmann, Markus (2009) The structure of blocks with a Klein four defect group. [MIMS Preprint]

Conference or Workshop Item

Eaton, Charles W. (2009) Heights of characters in blocks. In: International Conference on Modules and Representation Theory, 7-12 July, 2008, Cluj, Romania.

Eaton, Charles W. (2007) Perfect isometries and the Alperin-McKay conjecture. In: 39th Symposium on Ring Theory and Representation Theory, 16-18 September 2007, Hiroshima, Japan.

This list was generated on Thu Aug 22 01:01:24 2019 BST.